# SDR AWXA200700984

- Difficulty date: August 4, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK - NR 5963562, CORROSION ON FLOORBEAM, BS 3101/FR 65 - BS 3207/FR 67, +Y919.  REPLACED FLOORBEAM, BS 3101/FR 65 - BS 3207/FR 67, +Y919 IAW A320 SRM 51-72-11.
